MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT
Catalog Number 826851
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink microsensor (id (b)(6)) was implanted on (b)(6) 2025.The device reportedly displayed inaccurate readings that did not correlate with intracranial pressure (icp) values obtained from an accudrain device.During implantation, an incorrect drill bit, rather than the drill bit provided in the bolt kit, was reportedly used, resulting in an incompatible drilled hole and metal bolt.The microsensor was subsequently inserted.The bolt was then removed and reinserted correctly on a second attempt; however, the microsensor was not replaced following removal, despite the device instructions indicating that the microsensor should be replaced after removal.On (b)(6) 2025, following a computed tomography (ct) scan, the receiving neurosurgeon reported elevated icp readings from the microsensor.An external ventricular drain (evd) was placed for comparison and reportedly measured icp values ranging from 8 to 20 mmhg, while the cerelink microsensor reportedly displayed pressures in the 30s to the 50s mmhg.Upon removal of the microsensor, debris was reportedly observed near the tip of the device.The microsensor was removed because the reported readings were considered unreliable.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cerelink microsensor (id: 826851) was returned for evaluation: failure analysis - received with a damaged serial number label.The icp express = 478; microsensor detected and zeroed without issue.The device passed electronic, noise, and signal drift tests.The complaint was not confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be ¿unstable sensor performance or incorrect selection of semiconductor components¿.The exact issue reported by customer could not be confirmed as the device worked correctly.As well, the reported issue may result from an incorrect set-up of the device (zeroing).

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24034513
Report Number3013886523-2026-00001
Device Sequence Number9058152
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public10381780520689
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCUDRAIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite